# SDR FDEA201806061405

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 71,118 hours, 17,481 cycles
- System (JASC): 3242 · Brake
- Part: Tire
- Part number: ARG7755503
- Part serial: B3715
- Condition: Leaking
- Location: Mlg
- Part time: 26,297 hours, 7,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 LOW TIRE PRESSURE ALERT ON NR 5 TIRE CAME ON DURING CLIMB.  FOLLOWED BY LEVEL 2 TIRE FAILURE ALERT.  C/W QRH AND RETURNED TO KMEM.  REPLD NR 5 AND NR 6 WHEEL ASSY REF AMM 32-41-01-4.  INSP WHEEL WELL AND LANDING GEAR AREA.  NO DAMAGE FOUND.  A/C OK FOR SVC.
